# SDR FDEA201804070906

- Difficulty date: April 7, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 56,395 hours, 25,034 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 215016001
- Part serial: 1107
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NOTED FLAP ASSYMETRY WHEN FLAPS 30 SELECTED.  ONE  FLAP REMAINED AT 20.  FLAPS CAME UP TOGETHER DURING GO-AROUND.  FLAPS CAME DOWN NORMALLY FOR SUBSEQUENT LANDING.  NO EICAS OR STATUS MESSAGE NOTED. EMERGENCY DECLARED.  REMOVED AND REPLACED FLAP POSITION INDICATOR.
